# SDR AALA201703079009

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 69,491 hours, 8,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Roll Pin
- Part number: MS1656217
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN IN THE FORWARD TOURIST CLASS HAS MISSING PINS. INSTALLED PINS IAW CMM 25-29-63. OPERATIONAL CHECK GOOD.
